Raïssouli, M. and Al-Subaihi, I. (2018) Generalized Product of Two Square Matrices and Application for Some Algebraic Equations. Complex Analysis and Operator Theory, 12 (4). pp. 969-986.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In this paper, a generalized matrix product is introduced and related properties are studied as well. Afterwards, we show how our approach can be applied to the so-called Sylvester and Lyaponov matrix equations for obtaining their related solutions in terms of the generalized matrix product. Numerical examples illustrating the theoretical study are also discussed. © 2018, Springer International Publishing AG, part of Springer Nature.

Item Type: Article
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46
URI: http://eprints.umi.ac.ma/id/eprint/2382

Actions (login required)

View Item View Item